# SDR ASAA2017102422414

- Difficulty date: October 24, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 755-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR  CHANNEL BS 755 TO 820 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED DAMAGED SECTION IAW SRM 53-00-53-2R-5.  FABRICATED SPLICES IAW B737-800 SRM 53-00-53-2R-5.  INSTALLED THE NEW CHANNEL IAW SRM 53-00-53-2R-5 AND DWG 146A7500 REV-.
